MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Pharmacotherapy · 1997

Delayed hypersensitivity reaction to vancomycin.

Marik P E, Ferris N

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The use of vancomycin has increased dramatically in recent years with the emergence of methicillin-resistant Staphylococcus aureus and coagulase-negative staphylococci as important hospital pathogens. A patient receiving vancomycin 1.75 g intravenously as a single daily dose developed a syndrome characterized by high fever, erythema multiforme, eosinophilia, and presumed interstitial nephritis. This delayed hypersensitivity reaction resolved with discontinuation of the drug and treatment with methylprednisolone.

Для цитирования: Marik P E, Ferris N. Delayed hypersensitivity reaction to vancomycin.. Pharmacotherapy. 1997.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.